# SDR CHQA20000007

- Difficulty date: July 14, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N146CQ
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 22,853 hours, 25,089 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2285
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE LIGHT AFTER TAKEOFF.  THE CARGO COMPARTMENT BOTTLE WAS DISCHARGED AND THE AIRCRAFT RETURNED TO THE FIELD.  AIRCRAFT WAS INSPECTED, NO SMOKE OBSERVED, THE SYSTEM DEFERRED AND THE AIRCRAFT RETURNED TO SERVICE.  THE SMOKE DETECTOR, FIRE BOTTLE AND SQUIB WERE REPLACED WITH ALL INDICATIONS NORMAL.
